Alert archive / Kentucky / Flash Flood Warnings in 2006

Flash Flood Warning 36, NWS Louisville, KY

July 5, 2006Lincoln County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 5, 2006, 4:51 PM EDT for Lincoln County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2006, 4:51 PM EDT (20:51 UTC)
Expired
Jul 5, 2006, 7:45 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Lincoln County, KY

The radar

The Jackson,KY radar (KJKL), 119 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2006-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 241 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2006-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
241 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 052055
FFWLMK
KYC137-052345-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM EDT WED JUL 5 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 745 PM EDT

* AT 444 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
FLOODING FROM RECENT HEAVY RAINS OVER PORTIONS OF THE SOUTHERN HALF 
OF LINCOLN COUNTY.

THE MAIN AREA OF FLASH FLOODING IS SOUTH OF MCKINNEY AND CRAB 
ORCHARD AND IN THE BROUGHTENTOWN AREAS. WATER HAS BEEN REPORTED IN
SOME HOUSES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3729 8470 3734 8472 3743 8485 3754 8485
      3763 8466 3754 8456 3748 8447 3745 8447
      3734 8451 3736 8456 3725 8473

$$

AB
2 follow-up statements
000 
WGUS73 KLMK 052231
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
628 PM EDT WED JUL 5 2006

KYC137-052345-
LINCOLN KY-
628 PM EDT WED JUL 5 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
LINCOLN COUNTY...

AT 617 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING 
CONTINUING OVER PARTS OF SOUTHERN LINCOLN COUNTY.  THE MOST 
SIGNIFICANT FLOODING WAS NEAR AND SOUTH OF THE BROUGHTENTOWN AREA. 
MOST OF THE RAIN HAD ENDED OVER THE AREA AND LAW ENFORCEMENT 
OFFICIALS REPORTED THAT THE WATER WAS BEGINNING TO RECEDE. 

WATER WILL GRADUALLY RECEDE OVER THE NEXT COUPLE OF HOURS. REMEMBER 
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER MAY 
BE TOO DEEP TO DRIVE THROUGH SAFELY.

LAT...LON 3729 8470 3734 8472 3743 8485 3754 8485
      3763 8466 3754 8456 3748 8447 3745 8447
      3734 8451 3736 8456 3725 8473

$$

SCHOLZ
000 
WGUS73 KLMK 052342
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT WED JUL 5 2006

KYC137-052351-
LINCOLN KY-
741 PM EDT WED JUL 5 2006

...THE FLASH FLOOD WARNING WILL EXPIRE AT 745 PM EDT(645 PM CDT) FOR
LINCOLN COUNTY...

THE FLOOD WATERS HAVE RECEDED AND NOT FURTHER FLOODING IS EXPECTED.

LAT...LON 3729 8470 3734 8472 3743 8485 3754 8485
      3763 8466 3754 8456 3748 8447 3745 8447
      3734 8451 3736 8456 3725 8473

$$

SCHOLZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:10 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jul 5, 3:10 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
310 PM EDT WED JUL 5 2006

.SHORT TERM (TONIGHT-THURSDAY)...

CURRENTLY...SURFACE OBS SHOWING COLD FRONT EXTENDING HALFWAY
THROUGH THE CWA FROM SW TO NE. JUST NORTH OF THE FRONT...SKIES
WERE CLEARING OVER SRN INDIANA...WHERE UPPER 50 DEWPOINTS ARE
WORKING THEIR WAY SOUTHWARD. SOUTH OF THE FRONT...SHWR AND STRMS
WITH VERY HEAVY RAINFALL IS BLANKETING SOUTH CENTRAL KENTUCKY. AS
THE FRONT CONTINUES TO PUSH TO THE SOUTH...AND UPPER TROUGH SWINGS
THROUGH...PRECIP WILL CONTINUE TO MOVE SEWD. PRECIP HAS ALREADY
ENDED NORTH OF A LINE FROM BEAVER DAM TO E-TOWN TO CARLISLE. MAIN
THREATS WILL BE OCCASIONAL LIGHTNING AND VERY HEAVY RAINFALL.
RAINFALL RATES WITH THE HEAVIEST STORMS WILL BE AROUND AN INCH PER
HOUR...AND SOME LOCALLY HEAVIER AMOUNTS. WILL HIT THIS IN THE HWO.
MINOR FLOODING OF LOW LYING AREAS WILL PROBABLY BE THE EXTENT OF
THE HEAVY RAINFALL THROUGH THE EVENING HOURS. WILL CONTINUE TO
MENTION HEAVY RAINFALL IN ZONES THROUGH THE EVENING HOURS.

ONCE FRONT MOVES THROUGH...CONDITIONS WILL QUICKLY DRY OUT BEHIND
THE FRONT. LOWER DEWPOINTS WILL MAKE FOR A VERY COMFORTABLE
NIGHT/EARLY MORNING. PATCH FOG WILL BE POSSIBLE ACROSS THE SOUTH
AS DEWPOINTS STAY AROUND 60 OR THE LOW 60S THERE. HOWEVER...THE
LOW-LEVEL JET SEEMS TO BE TOO STRONG FOR WIDESPREAD DENSE
FOG...MAY BE A BETTER SCENARIO FOR STRATUS. SO...WILL MENTION
PATCHY FOG ACROSS SERN CWA...AND INSERTED IFR VISIBILITIES/LOW
SCTRD STRATUS IN THE EARLY MORNING AT ALL TAF SITES.

SHOULD BE A PLEASANT DAY FOR THURSDAY. WITH DRIER CONDITIONS AND
MOSTLY SUNNY SKIES...HIGH TEMPS WILL LIKELY RANGE IN THE LOW 80S
TOMORROW.

AL

.LONG TERM (THURSDAY NIGHT-WEDNESDAY)...

THURSDAY NIGHT THRU SATURDAY NIGHT...

THIS PERIOD MARKED BY A SHRTWV TROF EXITING OUR ERN FA AND EVOLVING
INTO AN UPR LO ACRS THE MID ATL STATES. HEIGHTS CLIMB THRU FRI AS
RIDGE STRENGTHENS/EXPANDS A BIT EWD ACRS OUR NATIONS MID SCTN AND
THEN HOLDS SWAY AS UPR LO DEEPENS A BIT TO OUR EAST. SFC HI PRES
PROGGED TO BE SPRAWLED ACRS OUR REGION...CENTERED ACRS THE UPR OH
VLY THU NGT WITH A SOUTHEAST DRIFT THRU THE PD. MSTR NEAR THE FNTL
BNDRY IN THE SRN GULF STATES WILL BE PUSHED SWD/EWD TO THE GULF/MID
ATL COAST BY FRI EVE...RESULTING IN GENERALLY CLR SKIES ACRS OUR FA
FRI AND SAT AND NEAR NORMAL MAX TEMPS. FAVOR GFS LOWER DEWPOINTS
(MID-UPR 50S) THRU THE PD BASED ON UPSTREAM OBS.

DK

SUN THRU WED...

MID RANGE MODELS/ENSEMBLES AGREE ON MOVG A MID LEVEL SHRTWV SLOWLY
FROM THE LWR/MID MS VLY INTO THE LWR OHIO/TN VLYS BY WED WITH SOME
TIMING DIFFERENCES BETWEEN THE ECMWF AND GFS. WILL GO WITH HPCS
FCST...FAVORING THE SLOWER ECMWF AND ITS OWN ENSEMBLE MEAN.

WITH SURFACE HIGH PRESSURE TO OUR EAST...SOUTHWESTERLY FLOW WILL
BRING WARM AND HUMID AIR BACK ACROSS THE LOWER OHIO VALLEY. WILL
INSERT CHC POPS FOR SHWRS/TSTMS BEGINNING MON AFTN THRU WED AS
TRIGGERING MECH ENCROACHES ON INCREASINGLY UNSTABLE AMS...THIS A
BETTER FIT WITH OUR NEIGHBORS. WILL LEAVE TEMPS AS IS FOR NOW (MAXS
IN THE 85 TO 90 RANGE) BUT THESE MAY NEED TO BE ADJUSTED DOWN A BIT
LATER...DEPENDING ON COVERAGE OF CLDS/RAIN...SINCE THEY WERE
INCLUDED PREVIOUSLY WITH A DRY FCST.

DK

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Jul 5, 4:30 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT WED JUL 5 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-060830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
430 PM EDT WED JUL 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT LOCATIONS
SOUTHEAST OF A LINE FROM BOWLING GREEN TO WINCHESTER THIS EVENING.
THE MAIN THREAT WITH THIS PRECIPITATION WILL BE HEAVY RAINFALL.
RUNOFF FROM SHOWERS AND STORMS COULD LEAD TO MINOR FLOODING. THE
PRECIPITATION WILL END ACROSS SOUTHERN KENTUCKY AFTER SUNSET.

PATCHY FOG WILL BE POSSIBLE OVERNIGHT...MAINLY ACROSS SOUTH-CENTRAL
KENTUCKY. VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE AT
TIMES...ESPECIALLY WHERE THE GROUND IS SATURATED...AND IN LOW LYING
AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY.

PATCHY FOG WILL STILL BE POSSIBLE DURING THE EARLY MORNING HOURS
THURSDAY. VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE AT
TIMES...ESPECIALLY ACROSS SOUTH CENTRAL KENTUCKY.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP MONDAY AFTERNOON AND
CONTINUE INTO WEDNESDAY AS MOIST SOUTHERLY FLOW PRECEDES LOW
PRESSURE MOVING FROM THE MID MISSISSIPPI VALLEY INTO THE GREAT
LAKES. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LAW ENFORCEMENT ARE ENCOURAGED TO REPORT INSTANCES OF
HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE THIS EVENING.

AL/DK

In the hours before

Special weather statement, Jul 5, 1:43 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
143 PM EDT WED JUL 5 2006

KYZ064>067-070>074-076-077-051845-
ADAIR-ALLEN-BARREN-CASEY-GREEN-LINCOLN-LOGAN-METCALFE-SIMPSON-TAYLOR-
WARREN-
1243 PM CDT WED JUL 5 2006

...LINE OF HEAVY THUNDERSTORMS ACROSS SOUTH-CENTRAL KENTUCKY...

AT 136 PM EDT (1236 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING A LINE OF THUNDERSTORMS EXTENDING FROM RUSSELLVILLE TO
GREENSBURG TO STANFORD...MOVING EAST SOUTHEAST AT 20 MPH.

OCCASIONAL LIGHTNING...AND VERY HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR BOWLING GREEN BY 105 PM CDT.
  NEAR LIBERTY BY 225 PM EDT.
  NEAR GLASGOW BY 145 PM CDT.

THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 20 AND 22.

THESE STORMS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 49.

VERY HEAVY RAINFALL IS OCCURRING WITH THESE STORMS. GIVEN THE
RAINFALL THAT HAS ALREADY FALLEN...EXPECT PONDING WATER ON LOCAL
ROADWAYS ESPECIALLY IN THE BOWLING GREEN...RUSSELLVILLE AND STANFORD
AREAS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS. EXCESSIVE RUNOFF FROM THESE STORMS MAY
CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND
UNDERPASSES. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE
ROADWAY.

STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.

AL
Special weather statement, Jul 5, 2:15 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
215 PM EDT WED JUL 5 2006

KYZ062>067-070>078-081-082-052015-
ADAIR-ALLEN-BARREN-CASEY-CLINTON-CUMBERLAND-EDMONSON-GREEN-HART-
LINCOLN-LOGAN-METCALFE-MONROE-RUSSELL-SIMPSON-TAYLOR-WARREN-
115 PM CDT WED JUL 5 2006

...THUNDERSTORMS WITH TORRENTIAL RAINFALL AND MINOR FLOODING...

AT 211 PM EDT (111 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING THUNDERSTORMS ACROSS SOUTH CENTRAL KENTUCKY...MAINLY
ALONG AND SOUTH OF A LINE FROM MORGANTOWN...TO MUNFORDVILLE...TO
STANFORD...MOVING EAST SOUTHEAST AT 15 MPH.

OCCASIONAL LIGHTNING...AND TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF
UP TO TWO INCHES PER HOUR ARE EXPECTED WITH THESE STORMS.

THE SHOWERS AND STORMS WILL AFFECT THE FOLLOWING TOWNS AND
SURROUNDING AREAS...FRANKLIN...GLASGOW...COLUMBIA...EDMONTON...HORSE
CAVE...AND SCOTTSVILLE THROUGH THE AFTERNOON HOURS.

THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 20 AND 6...THE NATCHER PARKWAY BETWEEN MILE MARKERS 1 AND
7...AND THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE MARKERS 11 AND 62.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE SHOWERS AND STORMS.
EXPECT TWO TO THREE INCHES OF PONDING WATER ON LOCAL ROADWAYS.
LOCALIZED AMOUNTS OF UP TO A FOOT OF STANDING WATER ON ROADWAYS IS
POSSIBLE...ESPECIALLY NEAR THE HORSE CAVE AND RUSSELLVILLE AREAS.
DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS. EXCESSIVE RUNOFF FROM THIS STORM MAY CAUSE
FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. DO
NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY. IT MAY
BE TOO DIFFICULT TO DETERMINE THE DEPTH OF THE WATER.

STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.

AL
Local storm report, Jul 5, 2:25 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 PM EDT WED JUL 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     HEAVY RAIN       HORSE CAVE              37.17N 85.91W
07/05/2006  U0.00 INCH       HART               KY   TRAINED SPOTTER

            ONE TO TWO FEET OF STANDING WATER WAS REPORTED ON HIGHWAY
            218 JUST EAST OF HORSE CAVE. TWO INCHES OF RAIN WAS
            REPORTED SINCE 1115 AM CDT.

&&

MRC
Special weather statement, Jul 5, 3:17 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
317 PM EDT WED JUL 5 2006

KYZ074-052030-
BARREN-
217 PM CDT WED JUL 5 2006

...HEAVY RAIN OVER BARREN COUNTY...

AT 207 PM CDT...THUNDERSTORMS CONTAINING VERY HEAVY RAIN WERE
OCCURRING TO THE NORTH OF GLASGOW. THE HEAVIEST RAIN WILL BE FALLING
FROM CAVE CITY AND PARK CITY AREAS EAST THROUGH HISEVILLE. THE
STORMS WILL BE MOVING SLOWLY TO THE EAST SOUTHEAST.

VERY HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER
HOUR...IS EXPECTED WITH THESE STORMS.  HEAVY RAIN HAS BEEN FALLING
IN THIS AREA DURING THE PAST TWO DAYS AND PONDING OF WATER IS LIKELY
ON ROADWAYS.

DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS. EXCESSIVE RUNOFF FROM THIS STORM MAY CAUSE
FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. DO
NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY.

SCHOLZ
Local storm report, Jul 5, 3:28 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM EDT WED JUL 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HEAVY RAIN       CRAB ORCHARD            37.46N 84.51W
07/05/2006  E3.25 INCH       LINCOLN            KY   TRAINED SPOTTER

            3.25 INCHES OF RAIN TODAY WITH 1 INCH OF THAT AFTER 2 PM

&&

RL
Special weather statement, Jul 5, 3:45 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT WED JUL 5 2006

KYZ049-056-057-067-052115-
CLARK-GARRARD-LINCOLN-MADISON-
345 PM EDT WED JUL 5 2006

...HEAVY RAIN OVER PARTS OF EAST CENTRAL KENTUCKY...

AT 340 PM EDT...THUNDERSTORMS HAVE PRODUCED HEAVY RAIN OVER SEVERAL
PARTS OF EAST CENTRAL KENTUCKY DURING THE PAST TWO HOURS. HEAVY RAIN
HAS OCCURRED OVER PARTS OF CLARK...MADISON...GARRARD AND LINCOLN
COUNTIES WITH MORE HEAVY RAIN MOVING INTO THE AREA.

OCCASIONAL LIGHTNING...AND HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND
ONE INCH PER HOUR... ARE EXPECTED WITH THESE STORMS. THIS COULD
CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY IN LOW AREAS.

DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS. EXCESSIVE RUNOFF FROM THIS STORM MAY CAUSE
FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. DO
NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY.

SCHOLZ

Nearby

Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.